BibTeX record: journals/jacm/Linz69

download as .bib file

@article{DBLP:journals/jacm/Linz69,
  author    = {Peter Linz},
  title     = {Linear Multistep Methods for Volterra Integro-Differential Equations},
  journal   = {J. {ACM}},
  year      = {1969},
  volume    = {16},
  number    = {2},
  pages     = {295--301},
  url       = {http://doi.acm.org/10.1145/321510.321521},
  doi       = {10.1145/321510.321521},
  timestamp = {Sat, 25 Oct 2014 02:53:53 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/Linz69},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}